# SDR AALA201703299020

- Difficulty date: March 25, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N997NN
- Make and model: Boeing 737823
- Aircraft serial: 33250
- Aircraft time: 1,794 hours, 730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHT COVER IN FRONT GALLEY WILL NOT STAY ON. REPLACED EMER LIGHT ASSY AS PER MM 33-51-00 OP CK OK. THE AIRCRAFT WAS NOT GROUNDED.
